Open Access
Translator Disclaimer
2018 Concentration et randomisation universelle de sous-espaces propres
Rafik Imekraz
Anal. PDE 11(2): 263-350 (2018). DOI: 10.2140/apde.2018.11.263

Abstract

Nous étudions des conditions nécessaires et suffisantes de convergence pour des séries aléatoires de fonctions propres dans Lp, avec p fini. De façon précise, nous montrons des résultats optimaux pour les harmoniques sphériques sur Sd et l’oscillateur harmonique sur d (cela améliore des résultats de Ayache–Tzvetkov, Grivaux et Imekraz–Robert–Thomann). Dans le cas multidimensionnel, nous utiliserons des séries aléatoires faisant intervenir des matrices aléatoires. Cela nous permettra de donner un éclairage sur la construction d’une famille de mesures construites par Burq–Lebeau sur l’espace de Hilbert d’une variété riemannienne compacte. En fait, nous montrons que c’est précisément parce que Lp est de cotype fini que cette construction est possible (il s’agit d’une version multidimensionnelle du théorème de Maurey–Pisier).

We study necessary and sufficient conditions of convergence for random series of eigenfunctions in Lp, for finite p. More precisely, we get optimal results for the spherical harmonics on Sd and for the harmonic oscillator on d (this improves results by Ayache–Tzvetkov, Grivaux and Imekraz–Robert–Thomann). In the multidimensional framework, our random series involve random matrices. This illuminates a construction, made by Burq–Lebeau, of a family of specific measures on the Hilbert space of a Riemannian boundaryless compact manifold. Actually, we show that the latter construction is possible because Lp has finite cotype (this is nothing but a multidimensional version of the Maurey–Pisier theorem).

Citation

Download Citation

Rafik Imekraz. "Concentration et randomisation universelle de sous-espaces propres." Anal. PDE 11 (2) 263 - 350, 2018. https://doi.org/10.2140/apde.2018.11.263

Information

Received: 29 March 2016; Revised: 6 March 2017; Accepted: 17 June 2017; Published: 2018
First available in Project Euclid: 20 December 2017

zbMATH: 1378.15021
MathSciNet: MR3724490
Digital Object Identifier: 10.2140/apde.2018.11.263

Subjects:
Primary: 15B52 , 46B09 , 60G50

Keywords: Eigenfunctions , Random matrix , Sobolev embedding

Rights: Copyright © 2018 Mathematical Sciences Publishers

JOURNAL ARTICLE
88 PAGES


SHARE
Vol.11 • No. 2 • 2018
MSP
Back to Top